# SDR 29GA94752021213

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 31,854 hours, 41,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4061 PKB/CLE FORWARD DOOR CAM LOCKS WILL NOT MOVE.  REPLACED BROKEN DOOR CABLE, OPERATIONAL CHECK GOOD.
